How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10779
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

If I took cloned ins by mistake what can I do to alleviate

Customer Question

If I took cloned ins by mistake what can I do to alleviate the side effects(head spinning, nausea)
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. Rick, MD replied 10 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Insulin made by cloning should not, normally, cause these sorts of symptoms.

Check your blood sugar now.

If it is still going low even with eating have someone drive you to the ER or call 911

Bring the insulin bottle with you.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Customer: replied 10 months ago.
I did a spelling it should have been clonodine
Expert:  Dr. Rick, MD replied 10 months ago.

At this point you should be OK, if not see your doctor this morning.

There should be no long term problems from taking this one dose.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Related Medical Questions